# SDR AALA202001169008

- Difficulty date: January 13, 2020
- Submitted: January 16, 2020
- Operation: Air carrier
- Aircraft: N886NN
- Make and model: Boeing 737823
- Aircraft serial: 33223
- Aircraft time: 25,132 hours, 10,259 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Condition: Discharged
- Location: Flashlight
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FOUND L1 FLIGHT ATTENDANT FLASHLIGHT INOPERABLE. MAINTENANCE REPLACED FLASHLIGHT BATTERY PER AMM 25-64-00.
